Translator Disclaimer
Winter 1996 Free Algebras Corresponding to Multiplicative Classical Linear Logic and Some of Its Extensions
Andreja Prijatelj
Notre Dame J. Formal Logic 37(1): 53-70 (Winter 1996). DOI: 10.1305/ndjfl/1040067316

Abstract

In this paper, constructions of free algebras corresponding to multiplicative classical linear logic, its affine variant, and their extensions with $n$-contraction ($n\geq 2$) are given. As an application, the cardinality problem of some one-variable linear fragments with $n$-contraction is solved.

Citation

Download Citation

Andreja Prijatelj. "Free Algebras Corresponding to Multiplicative Classical Linear Logic and Some of Its Extensions." Notre Dame J. Formal Logic 37 (1) 53 - 70, Winter 1996. https://doi.org/10.1305/ndjfl/1040067316

Information

Published: Winter 1996
First available in Project Euclid: 16 December 2002

zbMATH: 0862.03042
MathSciNet: MR1379549
Digital Object Identifier: 10.1305/ndjfl/1040067316

Subjects:
Primary: 03G25
Secondary: 03B60, 03F50

Rights: Copyright © 1996 University of Notre Dame

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.37 • No. 1 • Winter 1996
Back to Top